×

zbMATH — the first resource for mathematics

Found 797 Documents (Results 1–100)

100
MathJax
Cheng, Shiu-Yuen (ed.) et al., Notices of the International congress of Chinese mathematicians, Vol. 8, No. 1 (July 2020). Somerville, MA: International Press (ISBN 978-1-57146-395-1/pbk). 17-26 (2020).
PDF BibTeX XML Cite
J. Math. Sci., New York 244, No. 6, 930-945 (2020); translation from Zap. Nauchn. Semin. POMI 477, 12-34 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Nonlinear Physical Science. Beijing: Higher Education Press; Singapore: Springer (ISBN 978-981-15-5211-3/hbk; 978-981-15-5212-0/ebook). x, 313 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI
Russ. Math. 63, No. 5, 63-74 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 5, 70-82 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 43, 153-172 (2019).
PDF BibTeX XML Cite
Coron, Jean-Michel (ed.) et al., One-dimensional hyperbolic conservation laws and their applications. Lecture notes for the LIASFMA Shanghai summer school, Shanghai, China, August 16–27, 2015. Hackensack, NJ: World Scientific; Beijing: Higher Education Press. Ser. Contemp. Appl. Math. CAM 21, 1-86 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software